Header menu link for other important links
A Schur-Horn theorem for symplectic eigenvalues
Published in Elsevier Inc.
Volume: 599
Pages: 133 - 139
Let x and y be positive n-vectors. We show that there exists a 2n×2n positive definite real matrix whose symplectic spectrum is y, and the symplectic spectrum of whose diagonal is x if and only if x is weakly supermajorised by y. © 2020 Elsevier Inc.
About the journal
JournalData powered by TypesetLinear Algebra and Its Applications
PublisherData powered by TypesetElsevier Inc.